# SDR SIMA20141215002

- Difficulty date: December 15, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 27,946 hours, 23,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 15 IS CHAFED AT STRINGER 2R.  COMPLIED WITH REPAIR TO FRAME 15 AT STRINGER 2R IAW ERS-EM-53MR-944.
